# SDR AALA202403141375

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 66,877 hours, 28,339 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: NOTREPORTED
- Condition: Lack Of Lube
- Location: Lavatory D
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR DIFFICULT TO OPEN AND CLOSE. LUBRICATED AND ADJUSTED LAVATORY-D DOOR. FUNCTIONAL CHECK GOOD. PER AMM 25-40-00.
